# SDR C2XA11IA088

- Difficulty date: May 8, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 26,058 hours, 20,153 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Flow Divider
- Part number: 4951486
- Part serial: 0550
- Condition: Leaking
- Location: Apu Fuel
- Part time: 8,842 hours, 18,896 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2557 FROM IND THE CREW REPORTED A STRONG FUEL ODOR IN THE COCKPIT DURING TAKEOFF.  THE AIRCRAFT CONTINUED, WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE APU ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE REMOVED AND REPLACED THE APU FLOW DIVIDER, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
